Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Keiô Nagami
Title: Dimension Theory
Additional book information: Volume 37 in the series Pure and Applied Mathematics, Academic Press, New York and London, 1970, 244+xi pp.

References [Enhancements On Off] (What's this?)

  • 1. R. D. Anderson and J. Keisler, An example in dimension theory, Proc. Amer. Math. Soc. 18 (1967), 709-713. MR 35 #6130. MR 215288
  • 2. V. V. Filippov, On bicompacta with unequal dimensions ind and dim, Dokl. Akad. Nauk SSSR 192 (1970), 516-519 = Soviet Math. Dokl. 11 (1970), 687-691. MR 42 #1082. MR 266174
  • 3. D. W. Henderson, An infinite-dimensional compactum with no positive-dimensional compact subsets a simpler construction, Amer. J. Math. 89 (1967), 105-121. MR 210072
  • 4. W. Hurewicz and H. Wallman, Dimension theory, Princeton Math. Series, vol. 4, Princeton Univ. Press, Princeton, N.J., 1941. MR 3, 312. MR 6493
  • 5. P. A. Ostrand, Covering dimension in general spaces, General Topology and Appl. 1 (1971), 209-221. MR 288741
  • 6. E. G. Skljarenko, A theorem on mappings which lower the dimension, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 10 (1962), 429-432. (Russian) MR 26 #6933. MR 149445
  • 7. D. C. Wilson, Open mappings on manifolds and a counterexample to the Whyburn conjecture (to appear).
  • 8. A. V. Zarelua, Finitely-multiple mappings, Dokl. Akad. Nauk SSSR 172 (1967), 775-778 = Soviet Math. Dokl. 8 (1967), 172-175. MR 35 #3640. MR 212775

Review Information:

Reviewer: James Keesling
Journal: Bull. Amer. Math. Soc. 78 (1972), 953-956
DOI: https://doi.org/10.1090/S0002-9904-1972-13063-5
American Mathematical Society